# SDR CALA2020021600430

- Difficulty date: February 13, 2020
- Submitted: February 16, 2020
- Operation: Air carrier
- Aircraft: N14240
- Make and model: Boeing 737824
- Aircraft serial: 28952
- Aircraft time: 65,138 hours, 24,519 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A5410170
- Condition: Cracked
- Location: Bs 380 - 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR SUPPORT INTERCOSTAL CRACKS AT FASTERNER HOLE BETWEEN STA 380 AND 400 ,BL-0 MKD DOT AS PER T/C 58-5300-1-2710 REF AAR N/R 99870731 REMOVED AND REPLACED INTERCOSTAL AT MAIN CABIN BETWEEN STA 380 & STA 400 BL-0 REF. B737-800 SRM 51-40-02 AND DWG 143A5400 ADD EMP:V898225 RII INSPECTION ACOMPLISHED BY AAR INSP 20
